ON FUZZY BCC-IDEALS

Search this Article

Author(s)

    • XIAOHONG Zhang
    • Department of Mathematics and Computer Science, Hanzhong Teachers College
    • ZHENCAL Yue
    • Department of Mathematics and Computer Science, Hanzhong Teachers College
    • WANBAO Hu
    • Department of Mathematics and Computer Science, Anqin Normal Institute

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(2), 349-353, 2001-09-01

References:  12

Codes

  • NII Article ID (NAID)
    10008799334
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top